# SDR COEA2017040922805

- Difficulty date: April 9, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 36,544 hours, 39,616 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Intercostal
- Part number: S52376106226
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MAJOR REPAIR: FWD CARGO DOOR, FOUND DAMAGE TO INTERCOSTAL UNDER INNER SKIN AT THE BOTTOM OF VENT DOOR. REPLACED PART WITH FABRICATION.
